# SDR ASAA2024050749754

- Difficulty date: May 7, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A9403087
- Condition: Corroded
- Location: Art Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL SUPPORT AT STA 727D LBL 30 TO LBL 35 HAS CORROSION. GROUNDED - YES. REMOVED & REPLACED SIDEWALL SUPPORT STA 727D LEFT SIDE IAW B737-800 SRM 51-40-02-0G-0W=1.0" O=.063" R=.052" L=2.5" D=.011".
